# SDR CALA2014060591205

- Difficulty date: June 2, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 54,746 hours, 6,741 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ENG AUTO STARTS FAILED.  N2 NOT ABOVE 12 AUTO SHUTDOWN PROG TEXT.  FOUND LT PACK UPPER FCV NOT SHUTTING OFF DURING ENG START, WITH LT PACK UPPER FCV DEACTIVATED IAW MEL 2151J ENG START NORMAL.  DURING TROUBLESHOOTING CHECKED ALL DUCTS IN PACK BAY AREAS FOR LEAKS & NO LEAKS.  WHILE ACCOMPLISHING TROUBLESHOOTING THIS WAS WHEN UPPER FLOW CONTROL VLV DID NOT SHUT OFF.  VLV PCN IS 646-9007.  REPLACED UPPER LT FLOW CONTROL VLV IAW AMM21-51-01.  ACCOMPLISHED AUTO START BOTH ENGS, EVERYTHING CHECKS NORMAL.
